• Fast Shipping

    Free Shipping On Orders Over £40*

  • Registered UK Online Pharmacy

  • Fast Shipping

    Secure & Reliable Online Chemist

Fast Shipping Available
Migraleve Pink Tablets

Please note images are for illustration purposes only and may differ from the product(s) you receive

Migraleve Pink 24 Tablets

£6.98
Migraleve pink dual action tablets are taken at the first sign of a migraine attack to treat the symptoms of headache, nausea and vomiting.
View full description

This product can only be sold by a registered pharmacy. To allow our pharmacist to ensure it is appropriate for you to use this product we will ask you to complete a short questionnaire after the checkout.  Please note that we are unable to ship restricted products to countries outside the UK.

 Failure to answer these questions may result in delays with your order.

 Please note that these items are not suitable for express delivery as they need to be checked by our pharmacist.  

Reviews

There are no reviews yet. Be the first to review this product

Description

Migraleve pink tablets are taken for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting.

Migraleve pink tablets contain Paracetamol and Codeine which ease pain and Buclizine which helps relieve nausea and vomiting. The pink tablets therefore treat the common symptoms of migraine. If taken at the first sign of an attack, Migraleve pink tablets can prevent the migraine symptoms developing.

Reviews

There are no reviews yet. Be the first to review this product

Ingredients

Active Ingredients: Paracetamol DC 96% 520 mg (equivalent to paracetamol 500 mg), Codeine Phosphate 8 mg and Buclizine Hydrochloride 6.25 mg. Other Ingredients: magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (Erythrosine), aluminium oxide and titanium oxide (E171).

Usage

Adults and children 15 years and over: Swallow TWO Migraleve Pink Tablets at the first sign of a migraine attack. If the migraine persists, then take TWO Migraleve Yellow Tablets 4 hours after the Pink dose and then every 4 hours. Do not take more than 8 Tablets (2 Pink and 6 Yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor. Children 12 - 14 years: Swallow ONE Migraleve Pink Tablet at the first sign of a migraine attack. If the migraine persists, then take ONE Migraleve Yellow Tablet 4 hours after the Pink dose and then 1 every 4 hours. Do not take more than 4 Tablets (1 Pink and 3 Yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor.

Warnings

This medicine contains Codeine which can cause addiction if you take it continuously for more than three days. This can give you withdrawal symptoms from the medicine when you stop taking it. If you take a painkiller for headaches for more than three days it can make them worse. If you have been prescribed this product do not take it for longer than directed by your doctor. This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist. Do not use this medicine: Unless your migraines have been diagnosed by a doctor, if you have taken any other painkillers in the last four hours, if you have ever had a bad reaction to Migraleve or any of its ingredients, if you are taking any other medicines containing paracetamol or if it is for a child under 10 years of age unless this is under medical supervision. Talk to your doctor or Pharmacist: If you suffer from liver or kidney disease, if you are taking any prescribed medicines, if you are taking any other medicines including; Metoclopramide or Domperidone (used to treat nausea and vomiting), Colestyramine (used to treat high cholesterol) and Anticoagulants (drugs that thin the blood, such as warfarin). Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding. These tablets may cause drowsiness, if affected do not drive or operate machinery, avoid alcoholic drink. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Some people may have side-effects when taking this medicine. If you have any unwanted side-effects you should seek advice from your doctor or other healthcare professional. Migraleve can have side-effects, like all medicines, although these don't affect everyone and are usually mild. Tell your doctor if you get an allergic reaction such as skin rashes, hives or itching, which can occur rarely. Other effects which may occur include: constipation, drowsiness (although the desire to sleep can be a symptom of migraine) or taking a painkiller for too long can make them worse.

Further Information

Adults and children 15 years and over: Swallow 2 Migraleve Pink Tablets at the first sign of a migraine attack. If the migraine persists, then take 2 Migraleve Yellow Tablets 4 hours after the Pink dose and then every 4 hours. Do not take more than 8 Tablets (2 Pink and 6 Yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor. Children 10 ? 14 years: Swallow 1 Migraleve Pink Tablet at the first sign of a migraine attack. If the migraine persists, then take 1 Migraleve Yellow Tablet 4 hours after the Pink dose and then 1 every 4 hours. Do not take more than 4 Tablets (1 Pink and 3 Yellow) in a 24 hour period. If symptoms persist for more than 3 days, talk to your doctor. Children under 10 years: This medicine is not recommended for children under 10 years old unless this is given under medical supervision.

Delivery & Returns

Standard Delivery

Standard UK delivery is £3.99* 

We aim to deliver orders within 3-5 working days to the shipping address provided by you in your order if the shipping address is in the UK.  For orders being delivered outside mainland UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 14 days of us confirming your order has been sent you must notify us and we will investigate the non-delivery provided. Orders from outside the UK have varied delivery charges, depending on the particular country.  Please note that in some instances you may be required to answer product related questions from our Pharmacist as part of the checkout process.  Failiure to answer these will cause delays.  Please allow extra time for Pharmacy approved products.  Please note that Bank Holidays do not count as working days.

Delivery charges for orders outside the UK will vary. *Northern Ireland delivery charges different

Express UK Delivery

Express UK delivery is £7.99*

Please note that Express delivery is only available on orders placed before 1pm (GMT) Monday to Friday in the UK.  After 1pm we cannot guarantee express delivery, even if it has been selected.  Please note that this is not a guaranteed next day service, but is an expedited delivery option.  Products which need to be approved by a pharmacist are not suitable for express delivery.

*Northern Ireland delivery charges different

Free Delivery on orders over £40*

This applies to orders delivered to UK addresses only.  *Exclusions may apply.

Returns

We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.

Delivery outside of the EU

Please note that certain medicines and medical devices sold on this website cannot be purchased if you live outside of the European Union.

 

Please visit our Delivery & Returns page for more information.